Jump to content

I cant take it anymore.


[Fo...]

Recommended Posts

I just cant, non stop crying, eye pain and head pain, neck pain now. Following months of serious pain in my ribs and back, I have finally hit the wall. I just feel like I will never get a chance to be ok or not be in a state of angst from pain. I find it hard to believe this headache is from withdrawl this far out, i know I sound like a broken record, im just a shell of a human, I wake up with pain in my arms and it just seems like my body is failing, heart, head, I just feel so confused about what is what. I'm scared to take anything for my head , I tried a motrin a while ago but it did nothing. Sorry for posting again, just sad, lonely, scared.
Link to comment
Share on other sites

In my opinion, tylenol works best for this type of pain and has never harmed my recovery. U can do this, go outside and distract no matter what the weather. Tylenol first.
Link to comment
Share on other sites

FOXCLOVER6,

I know sometimes when some of us in the BenzoBuddies community say "I've been there", it might help, we are looking for just someone or something suggested to give us some relief and let us know we are not alone.  Me also, because sometimes I feel like I'm stuck in this Hell...but I am not!....FIGHT!! and then FIGHT!...AND THEN FIGHT

 

Saying that, when in I'm in pain I use ice packs or those therma care packs.  Sometimes, if it's my head or sinuses I put them in damp towels for moist cool or moist heat.  I use Shiatzu massagers as trigger point therapy so if I'm having small, medium or large.

 

I propped myself up in the bed and used a shiatzu massager called: Back Massager, WOQQW Shiatsu Back and Neck Massager, Deeper Tissue Kneading Massage Pillow with Heat for Shoulders, Waist, Legs, Foot, Body Relieve Muscle Pain found on Amazon because its kinda large for my feet. 

 

Sometimes I have two going at once on different parts of my body strapped however I can.  WARNING: Be careful most shiatzu massagers come with heat and they get pretty hot so is you use the heat put a towel or something between the massagers and your skin, ALSO THE THERMA PAKS.  And do off and on tints. This helped me so much especially with my scaitica pain, I would place the massager directly on the spot, above or below the spot.

 

For me, I pray to the Lord Jesus, I look for just anything to be grateful for, (I'm not healed, but I am sooomuch better than when I started this journey.  I do breathing and mindful exercises, puzzles etc.

 

Like Titanium1 suggested, go outside when you feel like it. 

 

I hope this helps, YOU CAN DO THIS!

THERE IS ALWAYS HOPE

 

Link to comment
Share on other sites

Fox, I was in a lot of pain at one point in my taper. Screaming in the ER. Truly. I broke my tailbone and nothing seemed to help. I even took an opiate (Nucynta) -- once only -- which made me crazy. Anyhow, my doc (bless him) agreed to sign my app for a medical marijuana card and that saved my life. I began to vape (nowadays you can use a tincture or eat edibles -- that was 5 years ago) half and half indica mj and CBD. It really, really helped. I still use that combo, only in an edible that I make myself. I'd say the pain is mostly gone, but I do have flare-ups.

 

Not sure if this would help you, but you do sound desperate so I thought I'd offer my experience.

 

Leafly is a good source of info, or you could ask your local dispensary. At the very least, if mj isn't legal in your state, CBD is. I find it a great pain reliever all on its own . . . and the addition of some indica makes for an effective nighttime dose for me. CBD/hemp is legal everywhere and you can even get it mailed to you from out of state. Just Google around or PM me for a couple of good dispensaries.

 

Sorry for your situation, Fox. Hope this helps,

 

Katz

Link to comment
Share on other sites

I turned my best significant corner at around 15/16 months post jump. Not healed but started to see some definite changes. The fist year is def the worst. You will get through this ok?!!! I've had the pain, the aches - felt like I was 90 years old. It does get better.

 

Heat helped me. I used to put hot water in a literal glass bottle (like a former juice bottle) and just hug it or put ti where the pain/stiffness was the worst. I used to sleep with it for awhile. At one point I really wondered if I needed another back surgery ( I had one years ago) - but nope...all benzo related. Its nuts!

 

You live day by day ...and somehow you get through it. The non stop crying does stop too - whether bc of pain or emotions( and just pure exhaustion). One day you will realize its been a week or even a month since you've cried. Then you'll catch yourself laughing again. Another day you'' catch yourself tapping  to a good song from the radio....and slowly bit by bit you will fee life coming back to you. There will be interruptions, but these precious moments of life will give you the hope to keep pushing on and fighting.

 

You're not alone..we get it. Hugs :smitten:

Link to comment
Share on other sites

FOXCLOVER6

 

I was having a really tough time yesterday.  I was feeling really bad because of my condition and all sorts of bad health scenarios flooded my thoughts to the point my anxiety was horrible.  I contacted a friend and my brother but they were tied up.  They talked to me but they didn't really understand what I was going through. So it was just me to fight with my pain because the OTC pain meds don't always help me and sometimes make things worse. My anxiety with a BOATLOAD flood of emotions were on me bad.  I was really  struggling to do breathing exercises and in my mind, I kept hearing, "where is that fire, where's that fight!!

I completely understand, sometimes it's SOOO HARD when your in physical and emotional pain to even think or speak. It's so hard maybe try some of our suggestions.

 

I am praying your strength is renewed seven fold.  Hang in there.

 

Give us an update and let us know if you tried any of our suggestions when you can.  Let us know how you are.  We care.

 

ALWAYSHOPE

Link to comment
Share on other sites

Can I ask you all a question, you know how it's said you can die from quitting cold, is it usually not like....3 months later ? I'm saying , would you have already had that happen earlier on ? Just scared
Link to comment
Share on other sites

my heart breaks for you FoxClover. Im still in my taper, and not looking forward to post jump. I just wanted to say I will remember you in my prayers tonight. As I usually do for all those in this battle. Even though Im not in your situation, i do use a heated mattress pad which seems to help with restless legs and general anxiety. I wish you to heal quickly and find a way to endure your way to the other side.

 

xo BMC

Link to comment
Share on other sites

Fox,

 

I'm so sorry you're struggling like this. I know exactly what it's like because I've been there and still am most days. This isn't an easy process to go through for anyone but it is all part of it. Wish there was something we could do to take away the pain and discomfort of it all. One thing that has helped me is chiropractic care but I have a really great chiropractor. But even with that I still suffer. Here's hoping that tomorrow is a better day for you. It will get better. It just takes time. I know you're probably sick of hearing that we all are. Sending warm thoughts and healing hugs!

 

LiveLife

Link to comment
Share on other sites

Hi Foxclover, 

I was having brain and body zaps and I was scared too but you don't have to be.  I researched and found that when we stop taking the SSRI, Benzo, etc. , it's kinda like a forest fire for our neurons and nerves are really so damaged.  The zaps can be the neurons and nerves trying to grow rebuild and regenerate in the healing process. 

 

It's tough but I found eating as healthy as possible, (my body is so sensitive, it's the only way I can get vitamins) drinking a lot of water  and positive thoughts contribute to the healing process.

 

I thought I would lose my mind, but I didn't and you will come through too.

 

The psychiatric times stated: "seizures following abrupt discontinuation of SSRIs/SNRIs appear to be exceedingly rare. In fact, we could find only one case report of an SNRI withdrawal-related seizure"

 

Praying your healing is fast for your body, mind, spirit and emotions. 

Alwayshope

Link to comment
Share on other sites

×
×
  • Create New...